Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Bkatlynn26

Can someone please help!

Recommended Posts

I've been using Retin A cream .025% since november and it has done an excellent job with clearing my skin, well 2 days ago the dermatologist switched me to Retin A micro 0.04% and all of a sudden I have 2 pimples on my chin area, and they hurt! This has NEVER happened with the Retin A cream, also, i noticed i'm peeling in that same area! What the heck is going on?! Could this be a reaction from switching to the gel? He told me the gel was less drying and irritating, so what gives?

The only other new thing I've been using is Cetaphil gentle cleanser, could that be causing any breakouts? Hope someone can help! Thanks.

Allison

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×